# SDR NSVA2010198

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 43,250 hours, 40,571 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Dpu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT EADI FAILED IN FLIGHT.  SLIGHT ELECTRICAL BURNING SMELL, PULLED CB G18 LT EADI SCREEN BLACKED OUT.  REPLACED LT EADI SCREEN IAW SAAB AMM 34-24-10, REPLACED LT DPU IAW SAAB AMM 34-24-20.
